MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report that smoke was emitted from a dimension exl 200 integrated chemistry system.The customer powered off the instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse observed a ¿waste bottle full¿ error and a burning smell, which led the cse to check the waste and vacuum pumps.The cse determined that a malfunctioning waste pump was not discharging waste and caused an overload, which blew the fuse responsible for the vacuum pump.The cse replaced the vacuum pump, the vacuum fuse, and the waste fuse.Additionally, the cse verified the electro-mechanical operations of the waste bottle, float, and associated circuitry during the instrument diagnostics, all of which were acceptable.Next, the cse performed a successful system check.Based on the available information, siemens concluded that an occluded waste bottle assembly, which caused the waste pump to overheat during the waste pump¿s attempt to remove waste from the bottle, potentially caused the event.This analyzer is a ul listed analyzer and conforms to the requirements that materials used will not lead to an open flame.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that smoke was emitted from the dimension exl 200 integrated chemistry system.The customer powered off the instrument and stored the pending samples in a refrigerator and processed the samples on the following day.There are no known reports of injury or adverse health consequences due to the event.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ
Manufacturer Contact
douglas stanton
511 benedict ave.
tarrytown, NY 10591
9142706592
MDR Report Key20895961
Report Number2517506-2024-00302
Device Sequence Number21066373
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM.
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown